# SDR ASAA2013012893777

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 835 hours, 308 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 081251446
- Condition: Malfunctioned
- Location: Lt Fuel Boost
- Part time: 835 hours, 308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER TANK LT BOOST PUMP LOW PRESSURE LIGHT ON.   REPLACED LT CENTER TANK BOOST PUMP REF MM 28-22-41. OPS AND LEAK CHECKED GOOD.
